# SDR A6WA200440185

- Difficulty date: November 17, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING ACCESS PANEL 132AL, FOUND 4 HOLES IN FORWARD FUSELAGE ACCESS PANEL DOOR SURROUND DOUBLER FS 228, STR19R-20R.  PERFORMED A MAJOR REPAIR BY OPENING UP HOLES TO REMOVE DAMAGE, FABRICATED AND INSTALLING FREEZE PLUGS.  OPENED HOLES IN FREEZE PLUGS USING NR 10 DRILL BIT.  ALL WORK DONE IAW REO 601R-53-11-162.
